# SDR DHL200070802C

- Difficulty date: September 12, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AT S 23R BETWEEN BS 480 AND 500.   REMOVED FASTENERS AND CUT OUT SECTION OF STR 23RT BETWEEN STA 480 AND 500 PER SRM 53-10-3.  INSTALLED STR REPAIR PER SRM 53-10-3.
